Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 48, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 1, 2007, 12:18 PM CST for Barbour County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 12:18 PM CST (18:18 UTC)
- Expired
- Mar 1, 2007, 12:45 PM CST
- In force
- 27 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Barbour County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 9:47 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 011818
SVRBMX
ALC005-011845-
/O.NEW.KBMX.SV.W.0048.070301T1818Z-070301T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1218 PM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARBOUR COUNTY IN SOUTHEAST ALABAMA
THIS INCLUDES THE CITIES OF...EUFAULA...LAKEPOINT RESORT STATE PARK
* UNTIL 1245 PM CST
* AT 1215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR LOUISVILLE...OR ABOUT 19 MILES NORTHWEST OF
ABBEVILLE...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLAYTON BY 1225 PM CST
6 MILES NORTHWEST OF BAKERHILL BY 1230 PM CST
EUFAULA...6 MILES SOUTHEAST OF BATESVILLE AND 8 MILES WEST OF
LAKEPOINT RESORT STATE PARK BY 1245 PM CST
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3178 8561 3211 8523 3206 8519 3207 8511
3206 8506 3202 8505 3198 8507 3191 8511
3172 8538 3172 8541 3165 8547
$$
12/SIRMON2 follow-up statements
000
WWUS54 KBMX 011827
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 PM CST THU MAR 1 2007
ALC005-011845-
/O.CON.KBMX.SV.W.0048.000000T0000Z-070301T1845Z/
BARBOUR AL-
1227 PM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CST
FOR BARBOUR COUNTY...
AT 1227 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR CLAYTON...OR ABOUT 20 MILES WEST OF
EUFAULA...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BATESVILLE BY 1240 PM CST
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3178 8561 3211 8523 3206 8519 3207 8520
3204 8516 3204 8513 3201 8518 3197 8523
3185 8536 3175 8548 3172 8553
$$
JBW000
WWUS54 KBMX 011838
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1237 PM CST THU MAR 1 2007
ALC005-011845-
/O.CON.KBMX.SV.W.0048.000000T0000Z-070301T1845Z/
BARBOUR AL-
1237 PM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CST
FOR CENTRAL BARBOUR COUNTY...
AT 1237 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR CLAYTON...OR
ABOUT 15 MILES WEST OF EUFAULA...MOVING NORTHEAST AT 45 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3178 8561 3211 8523 3206 8519 3207 8520
3204 8516 3204 8513 3201 8518 3197 8523
3185 8536 3175 8548 3172 8553
$$
JBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 12:09 PM CST, 9 minutes earlier.
Area forecast discussion, Mar 1, 12:09 PM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1209 PM CST THU MAR 1 2007 .UPDATE...FOR 00Z AVIATION. && .DISCUSSION... MAIN LINE OF CONVECTION CONTINUES TO PUSH THROUGH CENTRAL ALABAMA WITH SEVERAL DISCRETE CELLS AHEAD OF THE MAIN LINE. COUNTIES WILL GRADUALLY BE CLEARED FROM THE WATCH BEHIND THE MAIN LINE. && .AVIATION...DISCUSSION FOR 00Z TAFS. COLD FRONT CONTINUES TO PUSH INTO WEST ALABAMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF AND ALONG THE FRONT BUT SHOULD BE PUSHING OUT OF SOUTHEAST ALABAMA AROUND 04Z. CONDITIONS ARE EXPECTED TO IMPROVE RAPIDLY BEHIND THE FRONT FRONT WITH CEILINGS ABOVE 4000 FT THEN SCT CIRRUS LATER IN THE EVENING. FOR EET, ANB, MGM AND TOI...LOOK FOR ONGOING CONVECTION THROUGH THE NEXT FEW HOURS WITH IFR CEILING AND VIS WITHIN THUNDERSTORMS. WINDS WILL BE SOUTHERLY AND GUSTING TO 30KT UNTIL FRONTAL PASSAGE THEN BECOMING WEST NORTHWEST. FOR TCL AND BHM...CLEARING LINE IS APPROACHING AND VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE EVENING. WINDS WILL BE WEST NORTHWEST THROUGH THE EVENING. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM TONIGHT. &&
Hazardous weather outlook, Mar 1, 11:02 AM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1102 AM CST THU MAR 1 2007 ALZ011>015-017>050-020100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1102 AM CST THU MAR 1 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A HIGH THREAT OF SEVERE THUNDERSTORMS...INCLUDING THE RISK OF TORNADOES...ACROSS ALL OF CENTRAL ALABAMA TODAY. THE HIGHEST POTENTIAL OF SEVERE WEATHER AND TORNADOES WILL BE DURING THE AFTERNOON HOURS...BUT COULD LAST AS LATE AS 9 PM IN EAST ALABAMA. AN ENHANCED SEVERE THUNDERSTORM AND TORNADO THREAT WILL OCCUR LATER TODAY...AFTER THE WARM FRONT HAS MOVED THROUGH AND CONDITIONS CONTINUE TO WARM DUE TO LIMITED SUNSHINE. A COLD FRONT APPROACHING THIS AFTERNOON AND EVENING WILL SET OFF MORE THUNDERSTORMS. WITH UNSTABLE CONDITIONS AND SUFFICIENT WIND SHEAR IN PLACE...MANY OF THESE STORMS ARE LIKELY TO BECOME SEVERE. IN FACT...THE COMBINATION OF INSTABILITY AND WIND SHEAR COULD LEAD TO NUMEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING STRONG OR LONG-TRACKED TORNADOES. THIS HAS THE POTENTIAL TO BECOME A SIGNIFICANT SEVERE WEATHER AND TORNADO EVENT ACROSS CENTRAL ALABAMA. EVERYONE ACROSS THE AREA SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS... REVIEW SAFETY PLANS...AND BE READY FOR QUICK ACTION WHEN WARNINGS ARE ISSUED. WINDS WILL BE GUSTY THROUGHOUT THE DAY AND LAST INTO THE EVENING HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE BEEN ACTIVATED.
In the hours before
Special weather statement, Mar 1, 9:18 AM CST, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 918 AM CST THU MAR 1 2007 ALZ046-049-050-011600- BARBOUR-BULLOCK-PIKE- 918 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PIKE...BARBOUR AND BULLOCK COUNTIES UNTIL 1000 AM CST... ...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 914 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 5 MILES NORTH OF ORION TO CLIO...MOVING NORTHEAST AT 50 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR CLIO... BANKS...ORION...LINWOOD...LOUISVILLE...UNION SPRINGS...CLAYTON AND MOUNT ANDREW THROUGH 1000 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING
Special weather statement, Mar 1, 10:48 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1048 AM CST THU MAR 1 2007 ALZ011>015-017>050-012359- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1048 AM CST THU MAR 1 2007 A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 P.M. TODAY.
Local storm report, Mar 1, 12:05 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HAIL 10 S LINDEN 32.16N 87.79W
03/01/2007 E0.25 INCH MARENGO AL EMERGENCY MNGR
PEA HAIL REPORTED AT DIXONS MILL
&&
STEFKOVICHLocal storm report, Mar 1, 12:09 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FUNNEL CLOUD 8 N BEXAR 34.31N 88.15W
03/01/2007 MARION AL PUBLIC
PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
CLOUD
&&
STEFKOVICHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:14 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Marion | 31 min |
| Mar 1, 4:25 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
| Mar 1, 4:38 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 40 min |
| Mar 1, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 35 min |
| Mar 1, 5:08 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 37 min |
| Mar 1, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 39 min |
| Mar 1, 10:44 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 1, 11:20 AM CST | Tornado Warning | BMX | Marengo | 40 min |
| Mar 1, 11:47 AM CST | Tornado Warning | BMX | Marion | 13 min |
| Mar 1, 12:00 PM CST | Severe Thunderstorm Warning | BMX | Marengo | 15 min |
| Mar 1, 12:04 PM CST | Tornado Warning | BMX | Chambers | 11 min |
| Mar 1, 12:07 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 38 min |
| Mar 1, 12:24 PM CST | Tornado Warning | BMX | Dallas | 51 min |
| Mar 1, 1:42 PM CST | Tornado Warning | BMX | Pike | 48 min |
| Mar 1, 2:02 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 28 min |
| Mar 1, 2:02 PM CST | Tornado Warning | BMX | Pickens | 28 min |
| Mar 1, 2:11 PM CST | Tornado Warning | BMX | Montgomery | 34 min |
| Mar 1, 2:12 PM CST | Tornado Warning | BMX | Greene, Sumter | 33 min |
| Mar 1, 2:19 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 41 min |
| Mar 1, 2:20 PM CST | Tornado Warning | BMX | Lowndes | 40 min |
| Mar 1, 2:23 PM CST | Tornado Warning | BMX | Montgomery, Pike | 37 min |
| Mar 1, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 35 min |
| Mar 1, 2:26 PM CST | Tornado Warning | BMX | Pickens | 34 min |
| Mar 1, 2:30 PM CST | Tornado Warning | BMX | Barbour | 30 min |
| Mar 1, 2:40 PM CST | Tornado Warning | BMX | Lamar | 35 min |
| Mar 1, 2:42 PM CST | Tornado Warning | BMX | Greene | 33 min |
| Mar 1, 2:43 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 2:45 PM CST | Tornado Warning | BMX | Tuscaloosa | 30 min |
| Mar 1, 2:48 PM CST | Tornado Warning | BMX | Fayette | 27 min |
| Mar 1, 2:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 2:57 PM CST | Severe Thunderstorm Warning | BMX | Marion | 33 min |
| Mar 1, 2:57 PM CST | Tornado Warning | BMX | Barbour | 33 min |
| Mar 1, 2:59 PM CST | Tornado Warning | BMX | Sumter | 5 min |
| Mar 1, 3:01 PM CST | Tornado Warning | BMX | Pickens | 29 min |
| Mar 1, 3:07 PM CST | Tornado Warning | BMX | Montgomery | 35 min |
| Mar 1, 3:10 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Mar 1, 3:12 PM CST | Tornado Warning | BMX | Tuscaloosa | 33 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Pike | 13 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 3:15 PM CST | Tornado Warning | BMX | Greene | 17 min |
| Mar 1, 3:18 PM CST | Tornado Warning | BMX | Marion, Winston | 42 min |
| Mar 1, 3:23 PM CST | Tornado Warning | BMX | Barbour, Bullock | 52 min |
| Mar 1, 3:37 PM CST | Severe Thunderstorm Warning | BMX | Macon | 38 min |
| Mar 1, 3:39 PM CST | Tornado Warning | BMX | Tuscaloosa | 36 min |
| Mar 1, 3:41 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa | 34 min |
| Mar 1, 3:48 PM CST | Tornado Warning | BMX | Walker | 27 min |
| Mar 1, 3:51 PM CST | Tornado Warning | BMX | Pickens | 24 min |
| Mar 1, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 45 min |
| Mar 1, 4:08 PM CST | Tornado Warning | BMX | Jefferson | 67 min |
| Mar 1, 4:13 PM CST | Tornado Warning | BMX | Pickens | 20 min |
| Mar 1, 4:16 PM CST | Tornado Warning | BMX | Tuscaloosa | 59 min |
| Mar 1, 4:24 PM CST | Tornado Warning | BMX | Macon | 36 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Greene | 38 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Pike | 38 min |
| Mar 1, 4:43 PM CST | Tornado Warning | BMX | Sumter | 22 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Hale | 38 min |
| Mar 1, 5:02 PM CST | Tornado Warning | BMX | Bullock | 18 min |
| Mar 1, 5:06 PM CST | Tornado Warning | BMX | Marengo | 26 min |
| Mar 1, 5:14 PM CST | Tornado Warning | BMX | Jefferson | 46 min |
| Mar 1, 5:15 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 30 min |
| Mar 1, 5:23 PM CST | Tornado Warning | BMX | Hale | 19 min |
| Mar 1, 5:32 PM CST | Tornado Warning | BMX | Bibb | 43 min |
| Mar 1, 5:38 PM CST | Tornado Warning | BMX | Shelby | 37 min |
| Mar 1, 5:44 PM CST | Severe Thunderstorm Warning | BMX | Perry | 46 min |
| Mar 1, 5:48 PM CST | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 42 min |
| Mar 1, 5:59 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.